# SDR JJBA20220303001

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 36,860 hours, 24,916 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Pressure Sensor
- Part number: 15H0048PH
- Part serial: 3476
- Condition: Inoperative
- Part time: 67 hours, 58 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AP/YD FAIL, RUDDER SYS 1-2 INOPERATIVE DURING CLIMB. RESET THE AP AND YD OPS CHECK GOOD. NO FAULTS NOTED. REMOVED AND REPLACED RUDDER PRESSURE SWITCH. OPS CHECK GOOD. PERFORMED PITOT STATIC TEST. OPS CHECK GOOD.
